MathSciNet Relay Station
MathSciNet bibliographic data
MR630799 (82k:93018) 93B05
Yip, Elizabeth L.; Sincovec, Richard F. Solvability, controllability, and observability of continuous descriptor systems. IEEE Trans. Automat. Control 26 (1981), no. 3, 702–707.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement